# SDR ASAA2018071825471

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 43,739 hours, 13,045 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 3506
- Condition: Failed
- Location: Horiz Stab
- Part time: 34,293 hours, 10,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM INOPERATIVE. SET TRIM FOR T/O AFTER ROTATION TRIM WAS INOP. RAN QRH AUTOPILOT TRIM INOP ALSO. GROUNDED - YES. AIR TURNBACK, DIVERSION TIME 30 MINUTES. ACCOMPLISHED FIM 27-41 TASK 804, RESET CIRCUIT BREAKER OPS CHECK GOOD. REMOVED AND REPLACED STABILIZER TRIM MOTOR PER AMM 24-41-71, OPS GOOD PER AMM 27-41-71 AND 22-11-81.
